Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: Horrible Pain

  1. #1
    nomore1324 is offline Associate Member
    Join Date
    May 2005

    Horrible Pain

    Hi guys, i am doing test prop ED 100mg and tren ED 75 mg. Seriously i have never been in such pain from a shot, my ass feels like i cannot even sit down ais his horrible. nd my shoulder feels like it was just smashed with a base ball bat what do i do. First things first i am swotching to EOD shots. But what else can i do to ease the pain, quicky guys its really bad. Usually i like the burn but this is terrible, really.

  2. #2
    magicstick2003's Avatar
    magicstick2003 is offline Anabolic Member
    Join Date
    Oct 2003
    been there done that, happened with ttest E for me. Doing legs shots were insane i couldn;t even walk without limping. You could try diluting it with sterile oil, didn;t help for me but some thinks it does. O also try switching up your shots, i don;t know if you do EVERY shot in the glute but that could be leading to excessive pain as well.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts